# SDR CHQA201100170

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 24,324 hours, 20,159 cycles
- Engine: Allsn AE3007A
- Engine time: 21,438 hours, 17,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT EMERGENCY LIGHT ABOVE THE RIGHT WING WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT OVERWING EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
